# SDR UALA2011013100517

- Difficulty date: January 29, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 56,838 hours, 20,667 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE WILL NOT ARM.  FOUND AFT GIRT FITTING CONTACTING NEW FLOOR PLATE. FILED PLATE AT CONTACT POINT TO ALLOW FOR SMOOTH OPERATION.  OPS CHECKS OK.  ON ACCOUNT OF DOOR 1L DOOR SLIDE ARMING PROBLEMS, ARMING SAFETY PIN INSTALLED.
